advertisement
Question
Posted by: Vicky | 2008/08/29

when at work exsperience highness

Subject: when at work exsperience highness, abnormal
Posted by: vicky
Message:
I have been diagnosed with manic depression. its been a while since ive been on medication. but restarted again. but with or without the meds. i exsperience this strange highness. feels either like im termally ill. and it still needs to be dicovered. or im just floaty. My eyes feel strange aswell. the one left hand side eye droops, especially after stressing a lot. is this normal?? the doctors have told me long ago that its part of the medicine effect. I did have a heavy blow to my head. i had to receive stitches. Could this have effected my eyes? plus we have a history of stokes in my family, depression and epilepsy. my puplis are sometime bigger, than the other. is this merely a eye problem. i would like to get advice what i need to do. my eyes also feel tierd and just not as bright as they use to feel. Im just on Ci-lift. Just a normal anti-depressant. Plus the doctor wanted me to go onto a bith pill. But ive drank this comination before and it makes my Body and mind almost to fight against eachother. So ive left them. I get very nerviuos in Shopping centres. And unlike most woman avoid shopping. Before going on outings i need to really prepare myself. Most of the time i back off. and i end up having to make an exscuse for not wanting to go anymore. Ive just gone with my instincts on this and if i feel strange or uncomvertable about going anywere, does not matter even if its with my best friends. i will cancel. then everyone is upset with me. hate going into banks. lots of times when im at the shopping mall buying groceries wich one has to do. i feel very high. But its not a nice feeling, i feel allienated from the rest of the people and just either forget what i needed to get, or just leave the rest of the shopping. im very forgetfull. and have trouble remmembering what happend the weekend or on sertain days. it would just all seem a blurr. im not sure wether i am bi-polar or what. i get very irratible without reason, and sometimes feel like i could smash everything around me. it feels like a split second, of reason and then i back off and leave it. also have this emtyness inside. and for me it does not matter if im sitting in my room or going to a grand show. It all feels the same to me. i often just feel like braking away from everything. and mostly feel like im never doing things that i would like to do. But when im alone, i sit. i feel very confused and wonder what might be wrong. Ive have a long history of seeing all types of docters and specialist. so i know the drill. ive been to vista and also spend a little time at Tara. there is a whole history behind me and im only 36yrs. ive feel like ive lived.

please help

please help
vicky

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

In fact, Vicky, there are so many potential causes for the symptoms you describe in this complex picture, that the only way to get a reasonably reliable diagnosis and advice would be to see a good general physician for a comprehensive assessment, so that he/she can combine your complaints / symptoms with physical findings ( or their absence ) and figure out the most likely explanation.
If there is a family history of strokes, one might want to be cautious about taking hormonal pills like the Birth Control pill, and to check out such suggestions with a proper experienced gynae.
CBT style counselling / therapy could help improve self-confidence and give you better ways to control nervousness and the other symptoms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement